# SDR A6WA2017041944931

- Difficulty date: March 31, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 31,817 hours, 30,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 601R3200567
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE ON THE AFT SIDE OF FRAME BS 349 IS CORRODED BETWEEN STRINGERS 22 AND 24R.    REPAIRED SPLICE PLATE IAW EA AWAC-CRJ253-00665 REV-IR.
